# SDR AALA2020031149037

- Difficulty date: February 5, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 284N102020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD MAIN CABIN FLOOR SUPPORT WEB ANGLE BETWEEN BS 480 AND BS 500 AT RBL 10. REPLACED ANGLE PER SRM 53-00-51-2R-4.
